Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Integration with respect to operator-valued functions


Author: Gregers L. Krabbe
Journal: Bull. Amer. Math. Soc. 67 (1961), 214-218
DOI: https://doi.org/10.1090/S0002-9904-1961-10573-9
MathSciNet review: 0123914
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. H. Hildebrandt, Definitions of Stieltjes integrals of the Riemann type, Amer. Math. Monthly vol. 45 (1938) pp. 265-278. MR 1524276
  • 2. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, rev. ed., 1957. MR 89373
  • 3. I. I. Hirschman, Jr., On multiplier transformations, Duke Math. J. vol. 26 (1959) pp. 221-242. MR 104973
  • 4. I. I. Hirschman, Jr., Projections associated with Jacobi polynomials, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 286-290. MR 85359
  • 5. E. R. Love and L. C. Young, Sur une classe de fonctionnelles linéaires, Fund. Math. vol. 28 (1937) pp. 243-257.
  • 6. M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloquium Publications, vol. 15, 1932. MR 1451877
  • 7. N. Wiener, The quadratic variation of a function and its Fourier coefficients, J. Math. Phys. vol. 3 (1924) pp. 72-94.
  • 8. L. C. Young, An inequality of the Hölder type, connected with Stieltjes integration, Acta Math. vol. 67 (1936) pp. 251-282. MR 1555421


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10573-9

American Mathematical Society